# SDR CA051124008

- Difficulty date: November 21, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: C6W12104546
- Condition: Cracked
- Location: Te Flap
- Part time: 27,856 hours, 52,042 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE CHECK THE RIB WAS FOUND TO BE CRACKED IAW ATTACHMENT. RIB WAS REPLACED.
